# SDR REXA2016022600309

- Difficulty date: February 26, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326BL FOUND TO BE SPLIT ON UPPER RT CORNER OF PANEL.  REPAIRED PANEL 326BL IAW REO 601R-55-32-233 REV A DATED 05 05 09 & SRM 51-25-01.  REINSTALLED PANEL 326BL IAW AMM 55-32-05-400-805.
